Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
12/29/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due osseointegration failure less than a month after initial implant placement.Bone quality around the area was type 3, and oral hygiene around the implant was good.During the surgery, no significant findings were observed.